Modified RSA cryptosystems over bicodes

Research output: Contribution to journalArticle

Original languageEnglish
Pages (from-to)377-389
Number of pages13
JournalAdvances in Algebra (Proceedings of the ICM Satellite Conferencein Algebra and Related Topics)
VolumeISBN9812382607
Publication statusPublished - 2003

Cite this

Modified RSA cryptosystems over bicodes. / Jinbo, Shuuji.

In: Advances in Algebra (Proceedings of the ICM Satellite Conferencein Algebra and Related Topics), Vol. ISBN9812382607, 2003, p. 377-389.

Research output: Contribution to journalArticle

@article{dc02b713d37c46cb9b64ee2b75bea5c7,
title = "Modified RSA cryptosystems over bicodes",
author = "Shuuji Jinbo",
year = "2003",
language = "English",
volume = "ISBN9812382607",
pages = "377--389",
journal = "Advances in Algebra (Proceedings of the ICM Satellite Conferencein Algebra and Related Topics)",

}

TY - JOUR

T1 - Modified RSA cryptosystems over bicodes

AU - Jinbo, Shuuji

PY - 2003

Y1 - 2003

M3 - Article

VL - ISBN9812382607

SP - 377

EP - 389

JO - Advances in Algebra (Proceedings of the ICM Satellite Conferencein Algebra and Related Topics)

JF - Advances in Algebra (Proceedings of the ICM Satellite Conferencein Algebra and Related Topics)

ER -